Non-Aspirin Packets with 2 Tablets – Pack of 100

SKU: 945011 Category: Tags: , , , , ,

Pack of 100 non-aspirin containing pouches, 2 tablets per pouch.

$10.99

Great deal on portable pain relief tablets! Use for the temporary relief of aches, pains, and headaches, and for the reduction of fever. These non-aspirin packets are great to carry in your purse, wallet, first aid kit, glove box, or even your pocket. 

Each packet contains 2 tablets.

Active Ingredient: Acetaminophen 325 mg.

Additional information

Weight 1 lbs
Dimensions 2 × 2 × 4 in
Medical

Reviews

There are no reviews yet.

Be the first to review “Non-Aspirin Packets with 2 Tablets – Pack of 100”

Your email address will not be published.

This site uses Akismet to reduce spam. Learn how your comment data is processed.